See Alike in...

Alike App

Browser

deedee333

603d

I changed my career in 2020 from teacher to hair dresser and I'm struggling physically. my legs have multiple spider veins and a few vericose. I'm struggling with leg aching, cramping, and difficulty standing for longer periods of time. I have to wear medical grade compression stockings and I'm only 40. I don't know if I should go back to teaching bc I don't want to suffer anymore with pain. any advice?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion